# SDR SWIA2025090900517

- Difficulty date: May 17, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333.00 CRACKED BETWEEN STGR 0 AND STGR 2R.(MARKED)   (C-CHECK RO 09/07/2025)REPAIRED FRAME AT FS333.00 BETWEEN STGR 0 AND STGR 2R REF REO 670-53-21-2633 REV -- DATED 2025-06-26 (COMPLIED WITH ALL STEPS OF REO). SEE CONTINUATION CARD FOR MORE DETAILS. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
